# SDR DALA2021111206979

- Difficulty date: November 12, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 63,565 hours, 7,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 DON'T PASS OPERATIONAL TEST EPSU 16WL. CORRECTIVE ACTION: REPLACED EPSU 16WL. PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHT VIA PUSH BUTTON.PERFORMED LOAD PROGRAMMING PROCEDURE (TEACH IN) OF EMERGENCY POWER SUPPLY UNIT 13WL. (2014947)
